# SDR SWAA2022071112658

- Difficulty date: May 28, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 60,481 hours, 35,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP LOWER SIDEWALL PANEL MID CABIN LH SIDE EMERGENCY BATTERY PACK AT PASSENGER CABIN (1 EA) 2022-267922 / [01] REPLACED BATTERY PACK AT PASSENGER MID CABIN LH SIDE IAW: B737-700 AMM 33-51-06-960-805;[02] REPLACED BATTERY PACK AT PASSENGER MID CABIN LH SIDE IAW: B737-700 AMM 33-51-06-960-805. COMPLETED
